# SDR XN0A01033

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE DUE NR 1 ENGINE GREEN HYD PUMP INOP.  REMOVED AND REPLACED NR 1 ENGINE GREEN HYD PUMP IAW MM 29-11-00.  OPS CHECK/LEAK CHECK GOOD.
